# SDR AALA991848

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18066
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 509
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000405
- Condition: Dirty
- Location: Galley
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LHR - FLT 0106 - DURING OVERNIGHT MAINTNENANCE, FIRST CLASS NR 1 OVEN SMOKED.  CLEANED FIRST CLASS OVEN.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
